Information on Vitamin E
Among the most common side effects of vitamin E are usually the headaches and nausea. Vitamin E overdose may sometimes be affiliated withcertain types of heart related ailments and disorders. Vitamin E is made from acertain set of compounds which are fat soluble and they can be found innumerous different types of food, but the best sources are peanut butter, grainproducts and nuts. Vitamin E is a vital part of normal blood clotting and ahealthy circulatory system.
Vitamin E also has very potent antioxidantproperties, which means that it fights the damage caused by free radicals andprevents numerous disorders related to the process of aging.
Vitamin E Side Effects
Vitamin E may be a substance which is vital for certainfunctions of the human body, but when consumed in larger doses it may beassociated with certain side effects. Vitamin E deficiency requires vitamin Ein supplemental form, but overdose usually leads to side effects such asnausea, blurred vision and headache.
Persons who are allergic to vitamin Esupplements may experience certain side effects such as troubled breathing,eczema, swollen face, hives and swollen lips. Vitamin E may also be associatedwith skin rashes if it gets applied in a topical manner. It is supposed toreduce skin wrinkling but it may also lead to skin irritation and burningsensations at the affected areas. Vitamin E oil can be used for the treatmentof sunburns, but it may also lead to certain medical conditions such asswelling and itching at the affected areas.
Long term use of vitamin Esupplements may be associated with a certain list of side effects. The listusually contains weakness, fatigue and certain types of heart problems likecongestive heart disease. Vitamin E supplements may also be the cause of adecreased ability to fight numerous different types of infections and they maylead to weakening of the immune system.
Female persons who use vitamin Esupplements may sometime experience certain mental problems and disorders, emotionaldisturbances, anxiety and even depression. Vitamin E supplement overdose canoften be connected with the occurrence of diarrhea. This only occurs when a persontakes large doses of vitamin E supplements.
Overdose can also be the cause ofgastrointestinal bleeding which can be characterized by dark and tarry stools.Prolonged use of vitamin E supplements may also lead to brain hemorrhage whichis a severe medical condition that requires immediate medical attention andtreatment.